# SDR GTIA2023030937021

- Difficulty date: March 8, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,403 hours, 27,231 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT AFTER FOLLOWING QRM WE WERE ABLE TO ISOLATE, POSSIBLE PACK 1. *SEE NK AIR QUALITY REPORTING FORM.-PERFORMED TSM 05-50-00-810-831-A. NO ODOR DETECTED AT THIS TIME. AS A PRECAUTIONARY, R&R'D CABIN RE-CIRC. FILTERS IAW AMM 21-21-41. NO DEFECTS NOTED AT THIS TIME. A/C IS OKAY FOR CONTINUED SERVICE.
